# SDR SWAA2023091398971

- Difficulty date: September 11, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N8526W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36972
- Aircraft time: 21,931 hours, 10,777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT LEFT - AFT EXTERIOR AND INTERIOR EMERGENCY LIGHTS INOP<[01] REMOVED AND REPLACED LEFT - AFT EMERGENCY LIGHTS BATTERY PACK I/A/W AMM 33-51-06. OPS CHECKED NORMAL.
